| Model Number |
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/3/2024, it was reported by a sales representative via email that two ar-1926bcsp 3.5mm pushlock eyelets broke.This was discovered during a procedure on (b)(6)2024.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.